Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Will I conceive as my periods have become irregular after my marriage ?

hello sir.. i got married on august 2009.. till my marriage my period s normal.. suddenly after my marriage it became irregular.. we consulted a gynea doctor .. they advised me to take krimson 35 for 3 months.. n now i hav stopped it.. i dont hav throid problem.. will i get pregnant??..
Asked On : Mon, 16 May 2011
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear Gayathri,
You should have absolutely no problem in conceiving, just because your periods are irregular. Have a positive attitude and enjoy your life.
Answered: Tue, 17 May 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
irregular menses don`t mean you can`t be pregnant.Doctor has rightly advised krimson for regularization of menses.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor